# SDR CA141210008

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1R0ADE
- Condition: Cracked
- Location: Propeller
- Part time: 41,658 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW FELT PROPELLER VIBRATION ON GROUND WHEN OUT OF FEATHER.  A CRACK WAS FOUND COMING OUT FROM UNDERNEATH THE EROSION SHEATH AT APPROX. MID-WAY OF BLADE. THE CRACK WAS ON BOTH SIDES OF PROPELLER BLADE. BLADE CHANGED AND AIRCRAFT RETURNED TO SERVICE.
